# SDR UIEA9612

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636FE
- Make and model: Boeing 747245F
- Aircraft serial: 21764
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 877535
- Condition: Loose
- Location: Apu Compartment
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT GT1051 - MIA-POS - DURING CRUISE, APU FIRE WARNING.  COMPLETED MEMORY ITEMS.  APU INOP.  UPON LANDING AT POS, APU 'B' LOOP FIRE WARNING LIGHT CAME ON.  DEFERRED ITEM.  FOUND WIRE ON 'B' LOOP TO AFT APU ACCESS DOOR CONNECTOR LOOSE ON PIN.  MADE TEMP REPAIR ON ON 9/20/96 AT MIA.  ON 9/23/96 AT MIA, REPLACED AFT APU ACCESS DOOR 'B' LOOP CONNECTOR.  OPERATIONAL CHECK NORMAL.  (M)
